miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Characteristic Foliations on Maximally Real Submanifolds of C-n and removable singularities for CR functions
Ecole Normale Superiore Paris.
Mid Sweden University, Faculty of Science, Technology and Media, Department of Natural Sciences.
2006 (English)In: International Mathematics Research Papers, ISSN 1687-3017, Vol. 2006, 1-131 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 2006, 1-131 p.
Keyword [en]
singularities, foliations
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-4134ISI: 000242583000001Local ID: 5240OAI: oai:DiVA.org:miun-4134DiVA: diva2:29166
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2009-06-08Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Porten, Egmont
By organisation
Department of Natural Sciences
In the same journal
International Mathematics Research Papers
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 63 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf